# SDR DALA2015052303490

- Difficulty date: May 22, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6L BS 1307.   LONGERON REPLACED IAW SRM 53-02, FIG 18, SHT 1.
